Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


The cyclotomic numbers of order sixteen

Authors: Ronald J. Evans and Jay Roderick Hill
Journal: Math. Comp. 33 (1979), 827-835
MSC: Primary 10G15; Secondary 10A40, 12C20
MathSciNet review: 521298
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A complete table of 408 formulas for cyclotomic numbers of order sixteen is presented. Each number is expressed as a linear combination of parameters of quartic, octic, and bioctic Jacobi sums. Recent applications of these formulas are discussed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10G15, 10A40, 12C20

Retrieve articles in all journals with MSC: 10G15, 10A40, 12C20

Additional Information

PII: S 0025-5718(1979)0521298-2
Keywords: Cyclotomic numbers of order sixteen, Jacobi sums, Jacobsthal sums, sign ambiguities
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia